# SDR SWAA2021021143310

- Difficulty date: January 7, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 540 SUPPORT BRACKET LEFT SIDE AT AIR CONDITIONING BAY / REPLACED SUPPORT BRACKET AT BS 540 LH SIDE AT AIR CONDITIONING BAY WITH P/N 212A1116-1 IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 212A1110 SHEET 1 REV C
